# SDR CALA0400752

- Difficulty date: December 29, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 42,837 hours, 42,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6946579619
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT APU TORQUE BOX CORRODED ON TOP STRINGER 14R AT AIR INLET CUTOUT, STA 1121-1156.  THE UPPER APU TORQUE BOX STRINGER WAS REMOVED AND REPLACED IAW SRM 51-40-02.
